Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chronic fatigue, burning sensation in kidney area. Had prostatis previously. Caused by chronic fungal infection?

I ve had chronic fatigue and strange burning symptoms coming from my kidney region for a year and a half now. These symptoms all began with about two years of chronic prostatitis and multiple rounds of broad spectrum antibiotics. The prostatitis has not returned but now I have the fatigue and burning sensations in my kidney region. I also have hives that come and go. Last week it appeared as though I developed a kidney infection . The chronic burning sensation which has been bearable for the last two years appeared to get worse as it felt like my kidneys were inflamed. This lasted about four days then subsided. My question is could I have developed an internal fungal infection from the two years of taking antibiotics. Is it possible that I have a chronic fungal or bacterial infection of my kidneys which is causing my fatigue?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good Day!

Yes it is possible to develop fungal infections after prolonged use of strong antibiotics. I would suggest doing a urinalysis and a kidney bladder ultrasound to look for abnormalities and possibly fungal balls.

Kidney infection can cause fever, chills and general body malaise or weakness and flank pain and tenderness. Fungal infections can be treated medically with anti-fungal medicines.

I Hope I was able to answer your question.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor